View Complete Reference

Strzałka, D (2010)

On some properties of Benford's law

Journal of the Korean Math. Soc. 47, 1055-1075.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: In presented paper there were studied some properties of Benford's law. The existence of this law in not necessary large sets of numbers is a very interesting example that can show how the complex phenomena can appear in the positional number systems. Such systems seem to be very simple and intuitive and help us proceed with numbers. However, their simplicity in the case of usage in our lifetime is not necessary connected with the simplicity in the case of laws that govern them. Even if this laws indicate the existence of self-similar properties.


Bibtex:
@article{, title={On Some Properties of Benford's Law}, author={Strzalka, Dominik}, journal={Journal of the Korean Mathematical Society}, volume={47}, number={5}, pages={1055--1075}, year={2010}, }


Reference Type: Journal Article

Subject Area(s): Analysis